# SDR DALA2021030901346

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 58,644 hours, 7,630 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Lt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3319 AT FL400 ECAM DISPLAYED DOOR L AFT CABIN. CORRECTIVE ACTION: PROX SENSORS IN GOOD CONDITION. CLEANED AND RECHECKED GAPS. ALL GOOD. PSCU TESTS GOOD. (7688806)
